# SDR 441M

- Difficulty date: March 13, 2002
- Submitted: March 13, 2002
- Operation: General aviation
- Aircraft: N441M
- Make and model: Cessna 441
- Aircraft serial: 4410032
- Aircraft time: 6,735 hours, 4,714 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wire Harness
- Condition: Chafed
- Location: Boost Pump
- Part time: 6,735 hours, 4,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED WIRE THAT HAD BEEN ARCING ON THE BOX THAT SURROUNDS THE BOOST PUMPS TO KEEP THE FUEL IN THE FUEL HOPPER. ABOUT SIX INCHES FROM WHERE THE BOOST PUMP, CONNECTOR PLUG ENTERS THE INBOARD RIB OF THE WET WING AREA, A WIRE (THE RED WIRE) HAD BEEN CHAFING ON THE BOX AND CHAFED THROUGH THE INSULATION. A PIN HOLE WAS CREATED IN THE CAN FROM THE ELECTRICAL ARCING.
